MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 9.5" SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE® CLEAR,NANOCLAVE® (RED RING), 3 CH; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 9.5" SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE® CLEAR,NANOCLAVE® (RED RING), 3 CH; STOPCOCK, I.V. SET
Catalog Number A1141
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
Event occurred reagarding a 9.5" (24 cm) smallbore trifuse ext set w/3 microclave® clear, nanoclave® (red ring), 3 check valves, 4 clamps (yellow, light green, 2 white), luer lock where it was reported multiple complaints of leaking noted on white microclave lumen when infusing lipids.There event occurred during patient infusion; however, harm was not reported as a consequence of this event.
 
Additional Manufacturer Narrative
The device has been received for evaluation.The investigation is pending completion.
 
Additional Manufacturer Narrative
Investigation summary one (1) used list# a1141 connected to a microclave were returned for evaluation.As received, no physical damage or anomalies were found.The set was tested as per procedure and a leak from a crack on the adaptor component, located on the tube with yellow clamp was noted, additional some stress marks were noted.Complaint of leaks can be replicated.The probable cause is due to unintentional twisting force applied during use.The lot history was reviewed; no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
9.5" SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE® CLEAR,NANOCLAVE® (RED RING), 3 CH
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22710132
Report Number9617594-2025-01602
Device Sequence Number9923665
Product Code FMG
UDI-Device Identifier00887709069343
UDI-Public(01)00887709069343(17)290401(10)13971357
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberA1141
Device Lot Number13971357
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/16/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2025
Supplement Date Received by Manufacturer08/19/2025
Initial Report FDA Received Date08/04/2025
Supplement Report FDA Received Date09/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LIPIDS INFUSION, MFR UNKNOWN.
Patient Age20 YR
Patient SexMale